# SDR ASAA2015082712943

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,525 hours, 9,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  BITE TEST OF NR 2 ZONE TEMP CONTROLLER, HAD RAM AIR ACTUATOR SOFT FAULT AND WAS ABLE TO CLEAR., PERFORMED BITE 4 MORE TIMES AND FAULT DID NOT COME BACK, RT PACK LIGHT DID NOT ILLUMINATE ON RECALL REF MM 21-61-00, ACFT CKS GOOD FOR SERVICE.
